Skip to main content

Estimates of Level Sets of Holomorphic Functions and Applications to the Weighted Log Canonical Thresholds


In this paper, we establish some estimates of level sets of holomorphic functions. Relying on obtained estimates we compute some of the weighted log canonical thresholds of plurisubharmonic functions. Finally, we prove the analyticity of the sublevel sets of weighted log canonical thresholds of plurisubharmonic functions.

This is a preview of subscription content, access via your institution.


  1. Ahag, P., Cegrell, U., Kołodziej, S., Hiep, Pham Hoang, Zeriahi, A.: Partial pluricomplex energy and integrability exponents of plurisubharmonic functions. Adv. Math. 222, 2036–2058 (2009)

    MathSciNet  Article  Google Scholar 

  2. Berndtsson, B.: The openness conjecture and complex Brunn–Minkowski inequalities. Comp. Geom. Dyn. 10, 29–44 (2015)

    MathSciNet  MATH  Google Scholar 

  3. de Fernex, T., Ein, L., Mustata, M.: Bounds for log canonical thresholds with applications to birational rigidity. Math. Res. Lett. 10, 219–236 (2003)

    MathSciNet  Article  Google Scholar 

  4. de Fernex, T., Ein, L., Mustata, M.: Multiplicities and log canonical thresholds. J. Alg. Geom. 13, 603–615 (2004)

    MathSciNet  Article  Google Scholar 

  5. de Fernex, T., Ein, L., Mustata, M.: Shokurov’s ACC Conjecture for log canonical thresholds on smooth varieties. Duke Math. J. 152(1), 93–114 (2010)

    MathSciNet  Article  Google Scholar 

  6. Demailly, J.-P.: Nombres de Lelong généralisés, théorèmes d’intégralité et d’analyticité. Acta Math. 159, 153–169 (1987)

    MathSciNet  Article  Google Scholar 

  7. Demailly, J.-P.: Regularization of closed positive currents and Intersection Theory. J. Alg. Geom. 1, 361–409 (1992)

    MathSciNet  MATH  Google Scholar 

  8. Demailly, J.-P.: Monge-Ampère Operators, Lelong Numbers and Intersection Theory, Complex Analysis and Geometry. University Series in Mathematics. Plenum Press, New-York (1993)

    MATH  Google Scholar 

  9. Demailly, J.-P.: Complex Analytic and Differential Geometry (2012).

  10. Demailly, J.-P., Kollár, J.: Semi-continuity of complex singularity exponents and Kähler–Einstein metrics on Fano orbifolds. Ann. Sci. École Norm. Sup 34, 525–556 (2001)

    MathSciNet  Article  Google Scholar 

  11. Demailly, J.-P., Hiep, P.H.: A sharp lower bound for the log canonical threshold. Acta Math. 212, 1–9 (2014)

    MathSciNet  Article  Google Scholar 

  12. Guan, Q., Zhou, X.: A proof of Demailly’s strong openness conjecture. Ann. Math. 182, 605–616 (2015)

    MathSciNet  Article  Google Scholar 

  13. Hacon, C.D., McKernan, J., Xu, C.: ACC for log canonical thresholds. Ann. Math. 180, 523–571 (2014)

    MathSciNet  Article  Google Scholar 

  14. Hai, L.M., Hiep, P.H., Hung, V.V.: The log canonical threshold of holomorphic functions. Int. J. Math. 23, 8 (2012)

    MathSciNet  Article  Google Scholar 

  15. Hiep, P.H.: The weighted log canonical threshold. C.R. Acad. Sci. Paris, Ser. I 352, 283–288 (2014)

    MathSciNet  Article  Google Scholar 

  16. Hiep, P.H.: Continuity properties of certain weighted log canonical thresholds. C.R. Acad. Sci. Paris, Ser. I 355, 34–39 (2017)

    MathSciNet  Article  Google Scholar 

  17. Hiep, P.H.: Log canonical thresholds and Monge–Ampèere masses. Math. Ann. 370, 555–566 (2018)

    MathSciNet  Article  Google Scholar 

  18. Hörmander, L.: Notions of Convexity. Birkhäser, Boston (1994)

    MATH  Google Scholar 

  19. Nowak, K.J.: Some elementary proofs of Puiseux’s theorems. Univ. Iagel. Acta. Math. 38, 279–282 (2000)

    MathSciNet  MATH  Google Scholar 

  20. Phong, D.H., Sturm, J.: Algebraic estimates, stability of local zeta functions, and uniform estimates for distribution functions. Ann. Math 152, 277–329 (2000)

    MathSciNet  Article  Google Scholar 

  21. Skoda, H.: Sous-ensembles analytiques d’ordre fini ou infini dans \({\mathbb{C}}^n\). Bull. Soc. Math. Fr. 100, 353–408 (1972)

    Article  Google Scholar 

Download references


The authors are grateful to the referees for carefully reading , valuable comments and suggestions that led to improvements of the exposition of the paper. The second-named author was funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant No. 101.02-2017.306.

Author information

Authors and Affiliations


Corresponding author

Correspondence to Le Mau Hai.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Hai, L.M., Hiep, P.H. & Tung, T. Estimates of Level Sets of Holomorphic Functions and Applications to the Weighted Log Canonical Thresholds. J Geom Anal 31, 3783–3819 (2021).

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI:


  • Estimates of level sets of holomorphic functions
  • Weighted log canonical thresholds
  • Plurisubharmonic functions
  • Weierstrass polynomials

Mathematics Subject Classification

  • 14B05
  • 32S05
  • 32U25
  • 32W20